Skip to Main content Skip to Navigation
Journal articles

EXISTENCE AND REGULARITY RESULTS FOR THE STOKES SYSTEM WITH NON-SMOOTH BOUNDARY DATA IN A POLYGON

M. Moussaoui 1 M. Zine 1
1 MMCS - Modélisation mathématique, calcul scientifique
ICJ - Institut Camille Jordan [Villeurbanne]
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02074262
Contributor : Abdelmalek Zine Connect in order to contact the contributor
Submitted on : Wednesday, March 20, 2019 - 3:23:20 PM
Last modification on : Monday, August 16, 2021 - 3:23:45 AM

Identifiers

Citation

M. Moussaoui, M. Zine. EXISTENCE AND REGULARITY RESULTS FOR THE STOKES SYSTEM WITH NON-SMOOTH BOUNDARY DATA IN A POLYGON. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 1998, 08 (08), pp.1307-1315. ⟨10.1142/S0218202598000603⟩. ⟨hal-02074262⟩

Share

Metrics

Record views

78